# SDR DHL2001727503

- Difficulty date: August 16, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Rod
- Condition: Worn
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, I/B AILERON TAB HAS EXCESSIVE PLAY WITH POWER ON.  REMOVED RT WING I/B AILERON TAB AFT CONTROL ROD FOR ACCESS PER B 727-M/M 27-10-0.  REMOVED AND REPLACED RT INBOARD CONTROL ROD, ROD END PER M/M 51-30-2.  INSTALLED RT WING I/B CONTROL ROD PER M/M 27-10-0.  OPS CHECK OK PER M/M 27-10-0.
